Vol. 55, No. 2, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On strongly radicial extensions

Yasuji Takeuchi

Vol. 55 (1974), No. 2, 619–627
Abstract

Let A be a commutative ring and C a commutative ring-extension of A such that the canonical morphism: Spec(C) Spec(A) induced by the inclusion map: A C is radicial. In this paper a Galois theory of such extension C∕A is given, with certain additional assumptions.

Mathematical Subject Classification 2000
Primary: 13B05
Milestones
Received: 21 May 1973
Revised: 17 September 1974
Published: 1 December 1974
Authors
Yasuji Takeuchi